RUS  ENG
Full version
JOURNALS // Computer Research and Modeling // Archive

Computer Research and Modeling, 2015 Volume 7, Issue 4, Pages 813–819 (Mi crm261)

This article is cited in 5 papers

MATHEMATICAL MODELING AND NUMERICAL SIMULATION

Approximation of classes of Poisson integrals by Fejer sums

O. A. Novikova, O. G. Rovenskayab

a Donbass State Pedagogical University, 19 G. Batyuka street, Slovyansk, 84116, Ukraine
b Donbass State Engineering Academy, 72 Shkadinova street, Kramatorsk, 84313, Ukraine

Abstract: We obtain asymptotic formula for upper bounds of deviations of Fejer sums on classes of Poisson integrals. Under certain conditions, formula guarantee the solvability of the Kolmogorov-Nikol’skiy problem for Fejer sums and classes of Poisson integrals.

Keywords: Fourier series, Kolmogorov-Nikol’skiy problem, class of Poisson integrals.

UDC: 517.5

Received: 30.04.2015
Revised: 02.06.2015

DOI: 10.20537/2076-7633-2015-7-4-813-819



© Steklov Math. Inst. of RAS, 2025